# SDR ASAA11510510

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 15,930 hours, 4,832 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON TAXI OUT.  PERFORMED QRH ISSUE RESOLVED.  AS A PRECAUTION CHECKED BOTH FMC FOR "FMC DISAGREE" NO DEFECTS NOTED.  OK FOR CONT SERVICE.
